Bulletin of the American Mathematical Society

On the least primitive root of a prime $p$

P. Erdös

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 51, Number 2 (1945), 131-132.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506768

Mathematical Reviews number (MathSciNet)
MR0011479

Zentralblatt MATH identifier
0061.06607

Citation

Erdös, P. On the least primitive root of a prime $p$. Bull. Amer. Math. Soc. 51 (1945), no. 2, 131--132. https://projecteuclid.org/euclid.bams/1183506768


Export citation

See also

  • Cited work: Loo-keng Hua. On the least primitive root of a prime. Bull. Amer. Math. Soc., Volume 48, Number 10 (1942), 726--730.